# SDR ABXA9500215

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919649501
- Condition: Damaged
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND DRILL HOLE IN FUSELAGE FRAME STA 756 BETWEEN LONGERONS 7L AND 8L.  REPAIRED IAW ABX REA D953-11085-MR.
